hello. 31male, no known allergies. two weeks ago i noticed a few small reddish spots on my upper torso and chest. called my doc and without seeing me he prescribed DESOXIMETASONE(topicord?). i followed the direction and used it for one week. eventhough it cured my itching, the symptoms got worse. the small spots have grown to the size of nickels, and several the size of quarters. they resemble to ringworms(red spots, clear centers which look like rings, flacky, crusty and itchy, with NO puss or any fluids oozing) it has come up to my neck and underarms(total about 30 spots). prior to this, i had a severe case of TINEA PEDIS(athlsts foot) which i contracted several months ago from my gym. tiny blisters resembling to ringworm on one finger at the same time. used TINACTIN cream and everything cleared up within one week.
after reading some info about ringworms on your website, i went and purchased another tube of TINACTIN(tolnaftate) anti-fungal cream last week and used for one week as directed(monday-monday). a few spots started to clear up to light pinkish color and NO new spots from what i can see have grown on my upper body. however, three rings have now grown on my pubic area.
i just purchased a tube of CLOTRIMAZOLE and a can of MICONAZOLE. i haven't tried these yet till i see me doc after new years, he is on vacation. i cannot wait till he comes back and since i have HMO, i am stuck.
with my description as stated above, do you recommend any of the items i listed above for usage. i have self-diagnosed my problem using this wonderful website(medhelp.org). what is your professional diagnoses?
I don't think this is ringworm (fungus.) You may have a form of eczema, or perhaps a condition known as pityriasis rosea. Check out New Zealand Dermnet (http://www.dermnetnz.org/). The medicines you bought are harmless but I don't think they'll help. I doubt you're in any kind of danger, but if you have so many large red patches, you're entitled to know what they are. I would call your primary doctor and insist on another opinion ASAP. Maybe there's someone else in the HMO system with skin expertise.
I had the exact same problem up until two days ago. I had the same symtoms (symptoms) - the round, itcy spots that formed on my thighs, upper arms, back, torso, hips, neck, and underarms. I also thought it was some kind of fungal infection that prompted me to buy expensive anti-fungal creams and sprays. However, when I started to use them, they gave me some relief, but the spots continued to show up. After some thought, I realized that I wasn't getting them on my face, which me realize that it had to be something I was putting on my body that was causing the problem. I use Lac Hydrin 5% lotion on my face because I have had allergic reactions to so many moisterizers in the past - I don't react to this lotion at all. So, I decided to stop using the skin lotion I was using on my body and switched to the Lac Hydrin - and voila! The rash is gone.
In a nutshell, you may have become allergic to something you're using, so examine the products you're putting on your body skin: The culprits in my case were Jergen's Lotion and Triple Lanolin Lotion.
thanks doc. the pictures i viewed were exactly what i have, but mine are less in numbers. for the last two weeks i have been going crazy trying to fgure out what happened. i called and made an appointment to my reg doc to re-diagnose my problem.
Last year around August I went to the dermotologist because I had what I thought was ring worm. It had started out as a pimple like bump and then turned into a scaly ring. It spread all over my stomache. When I went she said that it was either a viral infection or some type of yeast infection under the skin. I was perscribed Spornax. I took it week after week. It was ichy and I even bought lamasile at the store because it was ichy. This would stop the iching but the rings seemsed to spread more. Since she told me it was a yeast infection I bought yeast infection cream(putting 2 and 2 together on my own) and that really made the iching stop. It took over 3 months but it finally went away on its own. It sound like what ya'll have but I'm not sure. It was really scary but you just have to let it go away on its own.
jroumdikian I feel for you man.
I have the same problem.
1. The sun kills it (ultraviolet rays kill it)
You can also go to a tanning salon and that will help too.
2. I've tried everything, teatree oil, blackwalnut, oil of oregano, I even juiced garlic and tried to burn it off and that did work but it didn't kill it 100%
Don't ever use pure garlic juice, it burns the skin, one would have to dilute it with some other oil like Eucalyptus oil and/or Oil of Oregano.
3. I'v been using Colloidal Silver for the past 2 weeks and it is slowly working (but I have little patience)
So far, this Colloidal Silver has worked the best.
They also sell it in cream form but the Health Food Store in my area only sells it in liquid (not in the cream form)
I just pour the liquid on my skin and rub it on.
I need to get alot of sun to finally kill this thing 100%
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.